MAUDE Adverse Event Report: ARTHREX, INC. DRIVER SHAFT, T-15, MEDIUM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. DRIVER SHAFT, T-15, MEDIUM; ORTHOPEDIC MANUAL SURG INSTR
Model Number DRIVER SHAFT, T-15, MEDIUM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 07/18/2025, a facility representative reported via (b)(4) that an ar-9545-t15-02 t-15 medium driver shaft tip broke off in the screw head of a suture cup while attempting to remove it in a revision scenario.The broken piece was retrieved.The reverse total shoulder procedure was successfully completed, and no patient was harmed.Additional information was received on 28-jul-2025: the original revision purpose was due to the patient dislocating their prosthesis.There was no allegation that the revision was due to a malfunction of an arthrex product.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged ar-9545-t15-02 batch 8001844 was received for evaluation.Visual inspection revealed that the tip was broken off and the hex was twisted.The received instrument's overall length was measured by drawing c10181 at revision 5, component c10181-02 at revision 5.Overall length specification: oal: "b" 5.50 ±.01 inches.Results: 5.45 inches.Functional testing was not performed due to the damage to the device.The most likely cause of the reported failure is a user error, such as applying excessive force and/or over-torquing.

Brand Name
DRIVER SHAFT, T-15, MEDIUM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22738126
Report Number1220246-2025-03312
Device Sequence Number9240241
Product Code LXH
UDI-Device Identifier00888867225190
UDI-Public(01)00888867225190(11)181108(10)8001844
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRIVER SHAFT, T-15, MEDIUM
Device Catalogue NumberAR-9545-T15-02
Device Lot Number8001844
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Supplement Date Received by Manufacturer09/29/2025
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date10/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown